JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A VANISHING THEOREM FOR L2 COHOMOLOGY ON COMPLETE MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A VANISHING THEOREM FOR L2 COHOMOLOGY ON COMPLETE MANIFOLDS
Mcneal, Jeffery-D.;
  PDF(new window)
 Abstract
We establish a vanishing theorem on the square-integrable cohomology associated to the Cauchy-Riemann complex on some complete Kaehler manifolds. The hypothesis needed for this result is a growth condition on a primitive of the Kaehler form.
 Keywords
Kaehler manifold;cohomology;vanishing theorems;
 Language
English
 Cited by
 References
1.
Lecture Notes in Math., 1989. vol.1339. pp.1-19

2.
Math. Proc. Cambridge Philos. Soc., 1975. vol.77. pp.43-69 crossref(new window)

3.
Complex Analysis and Geometry, Proceedings of a conference at Ohio State University, 2001. vol.9. pp.43-58

4.
Math. Ann., 2001. vol.319. pp.483-491 crossref(new window)

5.
Seminar on differential geometry, Ann. of Math. Stud., 1982. vol.102.

6.
Mich. Math. J., 1994. vol.41. pp.433-442 crossref(new window)

7.
Ill. Math. J., 1997. vol.41. pp.151-160

8.
Ann. Math., 1983. vol.118. pp.593-618 crossref(new window)

9.
Ann. Math., 1954. vol.60. pp.140-145 crossref(new window)

10.
Principles of algebraic geometry, 1978.

11.
J. Diff. Geo., 1991. vol.33. pp.263-292

12.
Manuscripta Math., 1983. vol.45. pp.69-76 crossref(new window)

13.
Mich. Math. J., 2002. vol.50. pp.339-349 crossref(new window)

14.
Comm. Anal. Geo., 2000. vol.8. pp.1-30

15.
L'Enseign. Math., 1996. vol.42. pp.341-376

16.
Math. Ann., 2002. vol.323. pp.319-349 crossref(new window)

17.
Ann. Math., 1990. vol.132. pp.549-596 crossref(new window)

18.
Proc. Japan Acad. Sci., 1981. vol.57. pp.238-240 crossref(new window)

19.
Adv. Stud. Pure. Math., Math. Soc. Japan, 1993. vol.22. pp.247-263

20.
Geometric Complex Analysis, 1996. pp.505-523

21.
Differential Analysis on Complex Manifolds, 1980.

22.
Ann. Math., 1979. vol.109. pp.415-476 crossref(new window)